# SDR ASAA1057970

- Difficulty date: June 16, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,277 hours, 3,651 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 AFT FUEL PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATED WITH THE SWITCH OFF DURING FUEL X FEED OPERATION, X FEED WAS OK.  NR 1 AFT FUEL PUMP LOW PRESSURE LIGHT OPS NORMAL.  GROUND VERIFICATION ACCOMPLISHED REF AMM 28 42 11 AND AMM 28 22 21, OPS NORMAL.
